# SDR 01FDEA00125

- Difficulty date: February 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN FLT NR 2 ENG OIL PRESSURE ABOVE RED LINE (60 PSI) COMPLIED WITH RED TABS TO SHUT DOWN ENG.  NOTE: ABOVE RED LINE FOR LESS THAN 5 MIN WHILE ADDRESSING PROB.  OIL TEMP CONT TO RISE AND WAS EVENTUALLY 120 DEG C.  *S/D*  REMOVED AND REPLACED NR 2 ENG OIL PRESSURE RELIEF VALVE PER IAW PWA MM 72-61-0.  LEAK CK OK.  REMOVED AND REPLACED MAIN OIL STRAINER PER PWA JT8D MM 72-61-8.  A/C OK FOR SERVICE.
